# SDR UPS96220583

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Detect
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE NA, NR 1 ENG FIRE DETECTION GROUND FAULT LIGHT STEADY IN FLIGHT, FIRE WARNING BELL SOUNDED.  GROUND FAULT WAS EXTINGUISHED.  REMOVED AND REPLACED NR 1 ENG FIRE OVERHEAT DETECTOR, OPS CHK GOOD PER M/M 26-11-00.
